Alert archive / Illinois / Tornado Warnings in 2008
Tornado Warning 37, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jun 3, 2008, 2:53 AM CDT for Christian County, Macon County, Shelby County, Illinois. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 2:53 AM CDT (07:53 UTC)
- Expired
- Jun 3, 2008, 3:30 AM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Christian County, IL, Macon County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 57 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 3:04 AM CDT | HAIL 0.88 | Blue Mound, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 9:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2506 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KILX 030753 TORILX ILC021-115-173-030830- /O.NEW.KILX.TO.W.0037.080603T0753Z-080603T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LINCOLN IL 253 AM CDT TUE JUN 3 2008 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * TORNADO WARNING FOR... NORTHERN SHELBY COUNTY IN CENTRAL ILLINOIS... NORTHEASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS... SOUTHERN MACON COUNTY IN CENTRAL ILLINOIS... * UNTIL 330 AM CDT. * AT 253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES WEST OF BLUE MOUND...OR ABOUT 14 MILES NORTH OF TAYLORVILLE...MOVING EAST AT 48 MPH. * LOCATIONS IMPACTED INCLUDE... BLUE MOUND... MOWEAQUA... MACON... MOUNT ZION... LONG CREEK... OTHER LOCATIONS IN THE WARNING INCLUDE...STONINGTON. WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM...AND ATMOSPHERIC CONDITIONS SUPPORT THAT ROTATION REACHING THE GROUND. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT...BECAUSE THEY ARE HARD TO SEE. DO NOT WAIT UNTIL YOU CAN SEE OR HEAR THE TORNADO...AS IT MAY BE TOO LATE. INSTEAD...TAKE COVER IN A REINFORCED BUILDING. GO TO A BASEMENT OR INTERIOR ROOM ON THE LOWEST FLOOR. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3982 8882 3948 8882 3961 8928 3982 8924 TIME...MOT...LOC 0753Z 290DEG 42KT 3970 8916 $$ SMITH
1 follow-up statement
000
WWUS53 KILX 030814
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
314 AM CDT TUE JUN 3 2008
ILC021-115-173-030830-
/O.CON.KILX.TO.W.0037.000000T0000Z-080603T0830Z/
CHRISTIAN-MACON-SHELBY-
314 AM CDT TUE JUN 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR SOUTHERN
MACON...EXTREME EASTERN CHRISTIAN AND NORTHERN SHELBY COUNTIES...
AT 310 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR MOWEAQUA...OR ABOUT
16 MILES SOUTH OF DECATUR...MOVING EAST AT 45 MPH.
OTHER LOCATIONS AFFECTED INCLUDE...HERVEY CITY...MOUNT ZION...
MACON...LONG CREEK...ELWIN AND BOODY.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT...BECAUSE THEY ARE HARD
TO SEE. DO NOT WAIT UNTIL YOU CAN SEE OR HEAR THE TORNADO...AS IT MAY
BE TOO LATE. INSTEAD...TAKE COVER IN A REINFORCED BUILDING. GO TO A
BASEMENT OR INTERIOR ROON ON THE LOWEST FLOOR.
LAT...LON 3948 8882 3957 8913 3982 8906 3982 8883
3981 8882
TIME...MOT...LOC 0814Z 290DEG 42KT 3962 8895
$$
SMITHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 3, 12:47 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 3, 12:47 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1247 AM CDT TUE JUN 3 2008 .DISCUSSION... ISSUED 822 PM CDT MON JUN 2 2008 CONVECTION STARTING TO INCREASE TO OUR WEST AS WARM ADVECTION PATTERN SETTING UP ACRS THE REGION. PROFILERS SHOWING 850 MB WINDS UP TO 35 TO 40 KTS ACRS THE SRN PLAINS WITH MODEL DATA CONTINUING TO SUGGEST 60KTS LATER TNT WITH STRONG MOISTURE TRANSPORT INTO NRN MO...SRN IA AND WRN IL. SPC ALREADY THINKING OF ISSUING A WATCH FOR AT LEAST A PART OF WRN IL THIS EVENING BASED ON EVENING RADAR TRENDS. 00Z ILX SOUNDING STILL VERY DRY AND STABLE BUT WITH THE STRONG ADVECTION OF MOISTURE AND INSTABILITY LATER TNT...WE SHOULD SEE ENOUGH SUPPORT FOR STRONG ELEVATED STORMS CAPABLE OF PRODUCING HAIL AND HEAVY RAINFALL. WIND THREAT MAY INCREASE LATE TNT...MORE TWDS DAWN AS WIND MAX APPROACHES WRN IL. WILL HOLD OFF ANY ZONE UPDATE UNTIL SPC DECIDES HOW TO ALIGN THE WATCH ACRS PARTS OF OUR AREA. WL SEND OUT THE UPDATE ONCE THAT IS DECIDED. SMITH && .AVIATION... ISSUED 1246 AM CDT TUE JUN 3 2008...FOR THE 06Z TAFS THE STRONGEST STORMS WILL CONTINUE ACROSS SPI AND DEC OVER THE NEXT 3 HOURS OR SO. PIA...BMI AND CMI SHOULD REMAIN JUST NORTH OF ANY HAIL STORMS. I HIT SPI AND DEC HARDER IN THE TEMPOS FOR IFR VIS AND GS FOR HAIL. WINDS IN GENERAL HAVE NOT BEEN TOO GUSTY IN THE STORMS...DUE TO THE ELEVATED NATURE OF THE STORMS. THERE APPEARS TO BE ANOTHER STORM COMPLEX APPROACHING CENTRAL ILLINOIS FROM THE NW WHICH MAY ARRIVE IN THE MORNING. THERE IS SOME INDICATION IT MAY WEAKEN WHEN IT ARRIVES...SO FOR NOW WILL NOT MENTION STRONG MORNING STORMS IN THE TAFS JUST YET. ADDITIONAL STORMS MAY DEVELOP LATE AFTERNOON ON TUESDAY...AS WE BREAK THE CAP AND TAP INTO SOME VERY UNSTABLE AIR. WILL WAIT TO HIT THOSE VERY HARD TOO. WILL MOST LIKELY TEMPO SOME IFR AS THE TIME APPROACHES. SHIMON && .PREV DISCUSSION... ISSUED 300 PM CDT MON JUN 2 2008 SHORT TERM...TONIGHT THROUGH THURSDAY... COMPLICATED QPF SITUATION UNFOLDING FOR TONIGHT INTO THE FIRST PART OF TUESDAY. FIRST OFF FOR THIS EVENING...HAVE ALREADY SEEN ISOLATED CONVECTION DEVELOP OVER THE EXTREME EAST THIS AFTERNOON. IN ADDITION...REMNANTS FROM DECREASING MORNING ACTIVITY ARE WITHIN STRIKING DISTANCE TO OUR NORTHWEST ZONES AS AN ELEVATED ZONE OF LIFT EXTENDS FROM AROUND WATERLOO TO WEST OF PEORIA. THEREFORE FOR POPS THROUGH 06Z...WILL INDICATE ISOLATED OR SCATTERED WORDING IN THOSE AREAS. AFTER 06Z...ATTENTION TURNS TO THE PLAINS WHERE THE NEXT MCS IS EXPECTED TO FIRE UP THIS EVENING AND ROLL EAST/SOUTHEAST INTO ILLINOIS. ONGOING ACTIVITY ACROSS MISSOURI HAS TEMPORARILY INTERRUPTED THE FLOW OF DEEPER MOISTURE INTO ILLINOIS...BUT THIS WILL CHANGE THE LOW LEVEL JET REDEVELOPS OUT WEST AND FEEDS CONVECTION UP AND OVER THE UPPER RIDGE POSITION. OVERALL SYNOPTIC PATTERN FAVORS A POTENTIAL FOR HEAVY RAINFALL AMOUNTS...BUT CONFIDENCE IN WHERE THE HEAVY RAIN BAND SETS UP PRECLUDES A FLASH FLOOD WATCH FOR NOW. OVERALL QPF FORECASTS FAVOR A 1 TO 1.5 INCH BAND FROM SOUTHEAST IOWA INTO SOUTHERN INDIANA...WHICH IS BELOW FLASH FLOOD GUIDANCE. WILL MENTION HEAVY RAINFALL AND HIGHLIGHT THE QPF POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK...AS WELL AS RAISE POPS TO CATEGORICAL ACROSS THE WEST. AS THE ANTICIPATED THUNDERSTORM COMPLEX MOVES ACROSS THE AREA ON TUESDAY MORNING...ONE OR MORE OUTFLOW BOUNDARIES WILL PROBABLY BE GENERATED. SYNOPTIC MODELS PLACE AN EAST-WEST WARM FRONT ACROSS NORTHERN ILLINOIS AT 18Z TUESDAY...BUT THE EFFECTIVE BOUNDARY WILL LIKELY LIE FURTHER SOUTH ACROSS CENTRAL ILLINOIS. WILL THEREFORE KEEP LIKELY POPS GOING THROUGH THE DAY AND EVENING ACROSS THE MIDDLE OF THE AREA. MESOSCALE TRENDS MAKE A DIFFICULT FORECAST FOR WEDNESDAY AND THURSDAY. WITH THE NEXT MAJOR TROUGH DEEPENING IN THE ROCKIES TOWARD MIDWEEK...DOWNSTREAM HEIGHTS WILL BE RISING WHICH SHOULD BEGIN TO SHUNT THE MAIN BAROCLINIC ZONE FURTHER NORTH OUT OF THE FORECAST AREA. WILL CONTINUE WITH CHANCE POPS ON WEDNESDAY FOR REMNANT OUTFLOW BOUNDARIES FROM THE PREVIOUS NIGHT ACTIVITY...THEN GO DRY FOR THURSDAY WHEN WE SHOULD BE FIRMLY ENTRENCHED IN A HOT AND CAPPED WARM SECTOR. HIGHS WILL LIKELY REACH 90 TO 95 IN MOST AREAS. LONG TERM...FRIDAY THROUGH MONDAY... STRONG UPPER TROUGH IN THE ROCKIES ON THURSDAY WILL MOVE NORTHEAST INTO THE NORTHERN PLAINS BY 12Z FRIDAY. THE TIMING OF THIS FEATURE HAS BEEN PRETTY CONSISTENT OVER THE PAST COUPLE OF MODEL RUNS AND THIS SPELLS ANOTHER POTENTIAL SEVERE WEATHER EVENT FOR FRIDAY AFTERNOON AND NIGHT. THE SURFACE LOW SHOULD BEGIN FRIDAY AROUND MINNESOTA WITH ITS COLD FRONT EXTENDING SOUTH ACROSS EASTERN IOWA INTO WESTERN MISSOURI. THE FRONT SHOULD SLOW DOWN FRIDAY AS THE UPPER TROUGH MOVES MORE NORTH THAN EAST...SO WILL RESTRICT LIKELY POPS TO THE WESTERN PORTIONS OF THE FORECAST AREA THROUGH THE DAY. AS THE FRONT MOVES INTO WESTERN ILLINOIS FRIDAY AFTERNOON...STORMS WILL INCREASE AND PUSH INTO THE REMAINDER OF THE AREA FRIDAY NIGHT. THE FRONT SHOULD THEN SLOW DOWN AND STALL OUT SATURDAY AS THE ASSOCIATED UPPER TROUGH MOVES INTO CANADA AND LEAVES THE FRONT BEHIND. AFTER THAT...TROUGHING WILL REDEVELOP OVER THE WESTERN CONUS SUNDAY AND MONDAY WITH AN UPPER RIDGE REESTABLISHING ITSELF ACROSS THE SOUTH. ANY REMNANTS OF THE SATURDAY FRONT SHOULD THEN LIFT NORTH AND PLACE ILLINOIS BACK INTO THE HOT TEMPERATURES AND A CAPPED AIRMASS...WITH THE MAIN SYNOPTIC BAROCLINIC ZONE TO OUR NORTH. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 2, 3:33 PM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT MON JUN 2 2008 ILZ027>031-036>038-040>043-047>051-031100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 333 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER CENTRAL ILLINOIS...AS A WARM FRONT LIFTS NORTH TOWARD THE AREA. THE BEST CHANCE OF SEVERE STORMS WILL BE AFTER MIDNIGHT...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WARM FRONT IS EXPECTED TO STALL OUT OVER CENTRAL ILLINOIS ON TUESDAY THROUGH WEDNESDAY. THIS SYSTEM WILL BE THE TRIGGER FOR OTHER POSSIBLY SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT AND INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT. ILZ044>046-052>057-061>063-066>068-071>073-031100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 333 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER CENTRAL ILLINOIS...AS A WARM FRONT LIFTS NORTH TOWARD THE AREA. THE BEST CHANCE OF SEVERE STORMS WILL BE AFTER MIDNIGHT...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WARM FRONT IS EXPECTED TO STALL OUT OVER CENTRAL ILLINOIS ON TUESDAY THROUGH WEDNESDAY. THIS SYSTEM WILL BE THE TRIGGER FOR OTHER POSSIBLY SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT AND INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT TONIGHT. GOETSCH
In the hours before
Local storm report, Jun 3, 2:43 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HEAVY RAIN SHERMAN 39.89N 89.61W
06/03/2008 M3.23 INCH SANGAMON IL NWS EMPLOYEE
&&
SCHAFFERLocal storm report, Jun 3, 2:48 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
248 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG EDINBURG 39.66N 89.39W
06/03/2008 CHRISTIAN IL EMERGENCY MNGR
BARN AND HOUSE DAMAGED NEAR EDINBURG. PRELIMINARY REPORT.
&&
SCHAFFERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler | 52 min |
| Jun 2, 10:08 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 52 min |
| Jun 2, 10:22 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 23 min |
| Jun 3, 12:54 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Sangamon | 3 hr |
| Jun 3, 1:46 AM CDT | Areal Flood Advisory | ILX | Cass, Menard, Sangamon | 8 hr |
| Jun 3, 2:12 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 48 min |
| Jun 3, 2:32 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 43 min |
| Jun 3, 2:37 AM CDT | Tornado Warning | ILX | Christian, Sangamon | 23 min |
| Jun 3, 2:44 AM CDT | Tornado Warning | ILX | Christian, Macon | 31 min |
| Jun 3, 3:06 AM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 24 min |
| Jun 3, 3:29 AM CDT | Tornado Warning | ILX | Moultrie, Shelby | 16 min |
| Jun 3, 4:13 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 47 min |
| Jun 3, 5:12 AM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 4 hr |
| Jun 3, 5:23 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 4 hr |
| Jun 3, 5:57 AM CDT | Areal Flood Advisory | ILX | Champaign, Macon, Piatt, Sangamon | 3 hr |
| Jun 3, 7:11 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 3 hr |
| Jun 3, 7:57 AM CDT | Flash Flood Warning | ILX | Douglas, Edgar | 3 hr |
| Jun 3, 8:06 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 39 min |
| Jun 3, 8:16 AM CDT | Tornado Warning | ILX | Clay | 29 min |
| Jun 3, 8:43 AM CDT | Tornado Warning | ILX | Clay, Richland | 32 min |
| Jun 3, 9:02 AM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 9:22 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 38 min |
| Jun 3, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 42 min |
| Jun 3, 9:51 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan | 39 min |
| Jun 3, 10:04 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Menard, Peoria, Tazewell | 41 min |
| Jun 3, 10:11 AM CDT | Severe Thunderstorm Warning | ILX | Scott | 34 min |
| Jun 3, 10:14 AM CDT | River Flood Warning | ILX | Piatt | 9 days |
| Jun 3, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Morgan, Sangamon | 40 min |
| Jun 3, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason | 13 days |
| Jun 3, 10:28 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Peoria, Tazewell and 1 more | 47 min |
| Jun 3, 10:51 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 39 min |
| Jun 3, 10:55 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 50 min |
| Jun 3, 11:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 39 min |
| Jun 3, 11:28 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 37 days |
| Jun 3, 11:32 AM CDT | Areal Flood Advisory | ILX | McLean | 3 hr |
| Jun 3, 11:35 AM CDT | River Flood Warning | ILX | Fulton, Mason | 32 days |
| Jun 3, 11:47 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Shelby | 43 min |
| Jun 3, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 33 min |
| Jun 3, 12:01 PM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 12:55 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 20 min |
| Jun 3, 3:06 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 30 hr |
| Jun 3, 3:54 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 11 days |
| Jun 3, 3:58 PM CDT | River Flood Warning | ILX | Menard | 11 days |
Nearby
Tornado Warnings in Illinois, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.